# SDR YENA2023070300757

- Difficulty date: June 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N4074
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 71 hours, 13 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1408, CDG-JFK. (ETOPS) 'XPDR 2 FAIL ( ATC SYSTEM - TRANSPONDER SINGLE POSITION ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
